# SDR DLL13971811

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

A AND B LOOP FIRE WARNING ON NR 3 ENG.  FOUND BOROSCOPE PLUG LOOSE AT THE NUMBER TWO FUEL NOZZLE.
